# SDR DALA2023110909248

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,750 hours, 33,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 RH AFT ENTRY DOOR WARNING ILLUMINATED ON TAXI IN. CORRECTIVE ACTION: TARGET SENSOR JAM NUT LOOSE ADJUSTED PER B757 AMM 52-71; OPS CKD GOOD. (5046732)
